Hi I was diagnosed with Von Williebrand's Disease five years ago due to bleeding during intercourse. After multiple tests (Paps, STD testing, HPV testing, Colposcopy, transvaginal ultra soumd, abdominal untrasound) my gyocologist found the blood disorder. The only thing that seemed to help was a high dose BC pill which I decided to go off of due to cost and the fact that I want to begun trying for a baby in a few months. So of course, the bleeding has returned. I have done a lot of research online about sex and blood disorders and can't seem to find much info. So my question is does anyone experience this with vWD and if so how have you been dealing with it? It makes me not want to be intimate with my husband which is of course a problem.
Well, Von Williebrand's Disease by itself will not cause a decreased libido. However, Antihemophilic factor-von Willebrand factor complex, if has been used in your case to decrease the vaginal bleeding could be the cause of decreased libido.
Prolonged vaginal bleed can be traumatic and weakening. This could be a cause of decreased libido.
The other possibility is that you have vaginal dryness. There are many problems that cause vaginal dryness such as hypothyroidism, Sjogren’s syndrome, vaginitis or inflammation of vagina, dermatitis of skin around vagina, condom allergy, or allergy to soaps and lotions. Other causes could be hormonal changes, vaginal infection, depression, PCOD and diabetes.
Since I cannot examine you and know other related conditions you may be having, nor is a detailed history possible on net, I have listed the various possibilities that should be looked into. Please consult your gynecologist and hematologist and discuss this. Take care!
I have same bleeding disorder I was diagnose since I was born I have sever, I've been they a lot with bone bleeding external made me depress for a while but I learned to live with it an except it, I am pregnant now I'm 4 months an 1 week , I'm due sep 23 everything is fine but I'm getting some blood clot factor before due date, like 2 weeks before, the give u 'hamate p p factor' I should be fine they told me I'll be fine since they do have medicine to stop bleeding
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.